Finitely generated modules and chain rings

  • Ulrich Albrecht

    Auburn University, USA
  • Gregg Scible

    Valencia College, Orlando, USA


This paper investigated finitely generated singular modules over a right chain ring . We show that these modules behave similar to those over valuation rings provided is a right duo ring. We also demonstrate that the duo condition cannot be removed from our discussion.

Cite this article

Ulrich Albrecht, Gregg Scible, Finitely generated modules and chain rings. Rend. Sem. Mat. Univ. Padova 135 (2016), pp. 157–173

DOI 10.4171/RSMUP/135-9